# SDR HALA2014120800206

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 47,004 hours, 8,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE DURING INTERIOR EMERGENCY LIGHTS CHECK.  REPLACED POWER SUPPLY CHECKS NORMAL IAW AMM 33-51-07.
